Investigation of Frequency of Allergic Contact Dermatitis Due to Cosmetics in Patients with Acne Vulgaris


Koc I. G. , Basak P. Y.

TURKDERM-TURKISH ARCHIVES OF DERMATOLOGY AND VENEROLOGY, vol.44, no.3, pp.143-149, 2010 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 3
  • Publication Date: 2010
  • Doi Number: 10.4274/turkderm.44.143
  • Journal Name: TURKDERM-TURKISH ARCHIVES OF DERMATOLOGY AND VENEROLOGY
  • Journal Indexes: Science Citation Index Expanded, Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.143-149

Abstract

Background and Design: Acne vulgaris is a chronic inflammatory disease of pilosebaceous unit. While some cosmetic products can trigger acne, topical and cosmetic agents used in the treatment of acne may cause allergic contact dermatitis. Therefore, the choice of cosmetic products is very important for the patients. Limited number of studies have been found in literature investigating allergic contact dermatitis due to only topical drugs in patients with acne vulgaris.